I don't know where to start really. I am a freshman at college. I have no heart problems, not even in the family. It's finals week this week and I've had a lot on my plate. I took a vyvanse around 2:30 yesterday and then took another one at about 8:00, it is 5:31 in the morning right now and my throat is killing me, along with my upper back which is hurting, but it's not umberable. I feel like there is something stuck in my chest and when I breathe in deeply, it sends a sharp pain through my chest and back. This isn't the first time I have taken vyvanse, but looking back on it now, I did have a hard time breathing but I just blew it off as alergies (allergies) even though I don't have algeries. I'm not freaking out, I just figured I should ask. Oh and last night, my legs and body were going SO numb. I don't know if it was just the way I was sitting, or what was the deal. I know that before I took the second vyvanse my lips and nose were kinda numb but I just blew it off. And when I turn my head to the left of right I can hear fluids in my neck. And is there a reason my skin is red? What do yo u think?
So, you must have been planning an all nighter? How did that work out? It never worked for me. Anyway, V is good for 8 to 12 hours. You took one way to soon. There is a reason why they say one a day. If you take it with a high protein meal, it will last longer then 8 hours. And the larger the dose, the longer it can last. Hopefully, this was your prescription and you knew this. If not - well, thats why god invented google.
I think that much of your back problem was due to the whole nighter and poor posture (hopefully). Also think that you probably got some or a lot of anxiety going on which will also contribute to chest pains, etc.
By now, the stuff should be out of your system and you should be feeling better. Although, it can take up to 3 days to make up for lost sleep.
Let me know how you are feeling. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.